# SDR DXTA2014073105840

- Difficulty date: July 30, 2014
- Submitted: August 4, 2014
- Operation: Air carrier
- Aircraft: N312QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500153
- Aircraft time: 886 hours, 678 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bolt
- Part number: NAS620410D
- Condition: Broken
- Location: Pax Door Handle
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN EXIT DOOR WILL NOT OPEN FROM INSIDE THE ACFT.  RED HANDLE WILL ROTATE UP HALF WAY BEFORE IT BINDS.   R & R BROKEN BOLT THAT CAME LOOSE & INSPECTED MAIN DOOR LOCKING & ACTUATING MECHANISM.  OPS CHECKE GOOD.  ALL WORK DONE IAW AMM 20-10-01.
